Planar Graded Lattices and the c<inf>1</inf>-Median Property

Czédli Gábor and Powers Robert C. and White Jeremy M.: Planar Graded Lattices and the c<inf>1</inf>-Median Property.
ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 33 (2). pp. 365-369. ISSN 0167-8094 (2016)

[thumbnail of czedli-powers-white_planar-graded--lattices-and-the-c1-median-property.pdf]
Preview
Text
czedli-powers-white_planar-graded--lattices-and-the-c1-median-property.pdf - Accepted Version

Download (102kB) | Preview
Item Type: Journal Article
Journal or Publication Title: ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS
Date: 2016
Volume: 33
Number: 2
Page Range: pp. 365-369
ISSN: 0167-8094
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 2984005
DOI azonosító: https://doi.org/10.1007/s11083-015-9372-x
Date Deposited: 2019. Jan. 25. 14:58
Last Modified: 2019. Jan. 25. 14:58
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/14536
Web of Science® Times Cited: 1 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year